Benylin Day And Night Tablets, 16 Tablets

24 hour Cold and Flu Relief relief.

Helps clear head and nose

Relieves aches and pains

Reduces temperature

Clears catarrh, and so aids restful sleep


  • Helps clear head and nose
  • Relieves aches and pains
  • Reduces temperature
  • Clears catarrh, and so aids restful sleep
  • Suitable for Adults and children over 16 years
  • Not suitable in Pregnancy or Breastfeeding

£4.39

Qty:
Compare
  • Helps clear head and nose
  • Relieves aches and pains
  • Reduces temperature
  • Clears catarrh, and so aids restful sleep
  • Suitable for Adults and children over 16 years
  • Not suitable in Pregnancy or Breastfeeding

Benylin Day And Night Tablets, 16 Tablets

Benylin Day And Night Tablets are specifically formulated to provide you three “Day time” tablets throughout the day containing paracetamol and pseudoephedrine to act as a painkiller and decongestant

BENYLIN® Day & Night Tablets help reduce temperature, relieve aches and pains, help clear congestion and so make it easier to nod off at night.

The Daytime Tablets Contain Phenylephrine, Caffeine And Paracetamol To Help To Relieve Your Cold & Flu Symptoms Including Fatigue And Drowsiness, Whilst The Night Time Capsules Help Relieve Cold & Flu Symptoms So You Can Get A Good Night’s Sleep.

Phenylephrine Is A Decongestant Which Aids The Reduction Of Swelling In The Nasal Passages, Helping You To Breathe More Easily, Whilst Paracetamol Helps Bring Down Fever And Reduce Aches And Pains.

Fight With Cold And Flu: Life doesn’t stop when you have a cold. This medicine fights your worst cold and flu symptoms and sinus pressure so you can power through your day.

Good Night Sleep: These Capsules Contain Phenylephrine, Caffeine, And Paracetamol which Help To Relieve Your Cold & Flu Symptoms. The Night-Time Capsules Help Relieve Cold & Flu Symptoms So You Can Get A Good Night’s Sleep.

Pain Relief: These capsules reduce cough, fever, sore throat, minor aches & pains, headache, sneezing, runny nose, nasal congestion, and sinus pressure.

Breathe Easily: Phenylephrine is a decongestant that aids the reduction of swelling In the nasal passages, Helping You To Breathe More Easily.  This medicine is also effective in reducing your fatigue and drowsiness. Paracetamol Helps Bring Down Fever And Reduce Aches And Pains.

Benylin Day and Night Tablets Reviews

After using Benylin Day and Night, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of  Benylin Day and Night in UK

Buy Benylin Day and Night at Dock Pharmacy Essex UK, UK Online Pharmacy

Patient information leaflet

 

Brand

Benylin

Brand

How To Use

  • Swallow the tablets whole with water.
  • Do not chew.
  • Only available at the pharmacy counter

Dosage: Adults, the elderly and children 12 years and over:

Day: 1 white tablet every 4 – 6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).

Night: 1 blue tablet to be taken at night.

Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day

Not suitable for children under 12 years

If your symptoms persist or worsen, you must see a doctor or pharmacist

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Hazards and Cautions

Before you take this medicine:

Do not exceed the stated dose.

Night-time tablets only: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Contains paracetamol: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Important: Do not take if pregnant or whilst breast-feeding.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25°C.

Store in the original container.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

 

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies.

Ingredients

Ingredients

Blue Night-Time Tablets
Active Ingredients: Each tablet contains: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg.

White Day-Time Tablets
Active Ingredients: Each tablet contains: Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller